# SDR AALA20091113TUL03

- Difficulty date: November 13, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N562AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49344
- Aircraft time: 72,840 hours, 32,306 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936022161
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS CUT OUT IN FUSELAGE SKIN AND INTERNAL DOUBLER.  A DOUBLER AND TRIPLER WERE INSTALLED TO RESTORE STRUCTURE.  PER EA-MD80-53-008079 DATED 11/12/2009.
